Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had a chemical peel. Used neocutis. Did it happen due to cold and dry weather?

I had a chemical peel at the end of November. It was applied by a very skilled cosmetic surgeon in Calif. It peeled and remained red for a couple weeks but always looks chapped. It seems to continually peel. Is this due to the cold dry weather in Utah? I am currently using a very expensive treatment daily on it called Neocutis Bio Creme. That is what the dr said to use. Sometimes I put a moisturizer on because of the dry peeling. What can I do?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response

It seems very unlikely that chemical peels could be contributory for your skin dryness currently. Normally skin may peel for one to four weeks after chemical peel session depending on the concentration of the peel and whether it was a superficial peel or a deep peel. The dryness of your skin right now could be due to cold dry weather. Use a mild cleanser, sunscreen and a hydrating moisturiser to keep face well moisturised. If the skin is flaking too much, a mild steroid like hydrocortisone could be used for few days to alleviate dryness.

Hope that answers your query.
Answered: Mon, 4 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor